# SDR QXEA200300756

- Difficulty date: June 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 4,216 hours, 4,847 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 0302043
- Condition: Faulty
- Location: Nlg
- Part time: 521 hours, 582 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GTF-ON FLIGHT NUMBER 2324, AFTER TAKEOFF FROM GTF TO HLN, UNABLE TO RETRACT GEAR. THREE GREEN  AND 3 RED LIGHTS, NORMAL HYDRAULICS. COMPLIED WITH CHECKLIST, AGAIN ATTEMPTED TO RETRACT GEAR, THREE GREEN & THREE RED LIGHTS ILLUMINATED. FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. FLIGHT FERRIED TO PDX AND REMOVED AND REPLACED NOSE LANDING GEAR WOW NR 2 HARNESS. RIGGED NR 2 NOSE LANDING GEAR HARNESS SENSOR. PERFORMED OPERATIONAL TEST OF NOSE LANDING GEAR EXTENSION/RETRACTION  SYSTEM. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
